# SDR RRXA000584

- Difficulty date: March 13, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N831AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46146
- Aircraft time: 81,346 hours, 23,634 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 2772659
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION DAMAGE TO FLOORBOARD AT STA 1020 TO 1300 AND LONGERON BL-0 AND BL-R 10, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED HEAVY EXFOLIATION CORROSION, ALODINED, PRIMED AREA AND REPLACED IAW DC-8 SRM 51-1-8.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
